Procédures optimales fondées sur les rangs multivariés
Journal de la Société française de statistique, Volume 144 (2003) no. 4, pp. 25-66.
@article{JSFS_2003__144_4_25_0,
     author = {Paindaveine, Davy},
     title = {Proc\'edures optimales fond\'ees sur les rangs multivari\'es},
     journal = {Journal de la Soci\'et\'e fran\c{c}aise de statistique},
     pages = {25--66},
     publisher = {Soci\'et\'e fran\c{c}aise de statistique},
     volume = {144},
     number = {4},
     year = {2003},
     language = {fr},
     url = {http://www.numdam.org/item/JSFS_2003__144_4_25_0/}
}
TY  - JOUR
AU  - Paindaveine, Davy
TI  - Procédures optimales fondées sur les rangs multivariés
JO  - Journal de la Société française de statistique
PY  - 2003
DA  - 2003///
SP  - 25
EP  - 66
VL  - 144
IS  - 4
PB  - Société française de statistique
UR  - http://www.numdam.org/item/JSFS_2003__144_4_25_0/
LA  - fr
ID  - JSFS_2003__144_4_25_0
ER  - 
%0 Journal Article
%A Paindaveine, Davy
%T Procédures optimales fondées sur les rangs multivariés
%J Journal de la Société française de statistique
%D 2003
%P 25-66
%V 144
%N 4
%I Société française de statistique
%G fr
%F JSFS_2003__144_4_25_0
Paindaveine, Davy. Procédures optimales fondées sur les rangs multivariés. Journal de la Société française de statistique, Volume 144 (2003) no. 4, pp. 25-66. http://www.numdam.org/item/JSFS_2003__144_4_25_0/

[1] Brockwell P. J. et Davis R.A. (1987), Time Series: Theory and Methods, Springer, New York. | MR | Zbl

[2] Chernoff H. et Savage I.R. (1958), Asymptotic normality and efficiency of certain nonparametric tests, Ann. Math. Statist. 29, 972-994. | MR | Zbl

[3] Choi S., Hall W.J. et Schick A. (1996), Asymptotically uniformly most powerful tests in parametric and semiparametric models, Ann. Statist. 24, 841-861. | MR | Zbl

[4] Garel B. et Hallin M. (1995), Local asymptotic normality of multivariate ARMA processes with a linear trend, Ann. Inst. Statist. Math. 47, 551-579. | MR | Zbl

[5] Garel B. et Hallin M. (1999), Rank-based AR order identification, J. Amer. Statist. Assoc. 94, 1357-1371. | MR | Zbl

[6] Genot Catalot V. et Picard D. (1993), Éléments de Statistique asymptotique, Springer-Verlag, Paris. | MR | Zbl

[7] Hallin M. (1986), Non-stationary q-dependent processes and time-varying moving-average models: invertibility properties and the forecasting problem, Adv. Appl. Prob. 18, 170-210. | MR | Zbl

[8] Hallin M. (1994), On the Pitman-nonadmissibility of correlogram-based methods, Jour. Time Series Anal. 15, 607-612. | MR | Zbl

[9] Hallin M., Ingenbleek J.-Fr et Puri M.L. (1985), Linear serial rank tests for randomness against ARMA alternatives, Ann. Statist. 13, 1156-1181. | MR | Zbl

[10] Hallin M., Ingenbleek J.-Fr et Puri M.L. (1989), Asymptotically most powerful rank tests for multivariate randomness against seriai dependence, J. Multivariate Anal. 30, 34-71. | MR | Zbl

[11] Hallin M. et Mélard G. (1988), Rank-based tests for randomness against first-order serial dependence, J. Amer. Statist. Assoc. 83, 1117-1128. | MR

[12] Hallin M. et Paindaveine D. ( 2002a), Optimal tests for multivariate location based on interdirections and pseudo-Mahalanobis ranks, Ann. Statist. 30, 1103-1133. | MR | Zbl

[13] Hallin M. et Paindaveine D. ( 2002b), Optimal procedures based on interdirections and pseudo-Mahalanobis ranks for testing multivariate elliptic white noise against ARMA dependence, Bernoulh 8, 787-816. | MR | Zbl

[14] Hallin M. et Paindaveine D. ( 2002c), Multivariate signed ranks: Randles' interdirections or Tyler's angles? In Y. Dodge, Ed., Statistical Data Analysis Based on the L1 Norm and Related Procedures, Birkhauser, Basel, 271-282. | MR | Zbl

[15] Hallin M. et Paindaveine D. (2003), Affine invariant linear hypotheses for the multivariate general linear model with VARMA error terms. In M. Moore, S. Froda, and Chr. Léger, Eds, Mathematical Statistics and Applications : Festschrift for Constance van Eeden, I.M.S. Lecture Notes-Monograph Series, I.M.S., Hayward, California, 417-434. | MR

[16] Hallin M. et Paindaveine D. ( 2004a), Rank-based optimal tests of the adequacy of an elliptic VARMA model, Ann. Statist, à paraître. | MR | Zbl

[17] Hallin M. et Paindaveine D. ( 2004b), Asymptotic linearity of serial and nonserial multivariate signed rank statistics, soumis. | Zbl

[18] Hallin M. et Paindaveine D. ( 2004c), Affine invariant aligned rank tests for the multivariate general linear model with ARMA errors, J. Multivariate Anal., à paraître. | MR | Zbl

[19] Hallin M. et Paindaveine D. ( 2004d), Multivariate signed rank tests in vector autoregressive order identification, Statistical Science, à paraître. | MR | Zbl

[20] Hallin M. et Puri M.L. (1988), Optimal rank-based procedures for time-series analysis: testing an ARMA model against other ARMA models, Ann. Statist. 16, 402-432. | MR | Zbl

[21] Hallin M. et Puri M.L. (1991), Time-series analysis via rank-order theory: signed-rank tests for ARMA models, J. Multivariate Anal. 39, 1-29. | MR | Zbl

[22] Hallin M. et Puri M.L. (1994), Aligned rank tests for linear models with autocorrelated error terms, J. Multivariate Anal. 50, 175-237. | MR | Zbl

[23] Hallin M. et Puri M.L. (1994), A multivariate Wald-Wolfowitz rank test against serial dependence, Canadian J. Statist. 23, 55-65. | MR | Zbl

[24] Hallin M. et Tribel O. (2000), The efficiency of some nonparametric competitors to correlogram-based methods. In F.T. Bruss and L. Le Cam, Eds, Game Theory, Optimal Stopping, Probability, and Statistics, Papers in honor of T. S. Ferguson on the occasion of his 70th birthday, I.M.S. Lecture Notes-Monograph Series, I.M.S., Hayward, California, 249-262. | MR | Zbl

[25] Hallin M. et Werker B.J.M. (1999), Optimal testing for semi-parametric AR models: from Gaussian Lagrange multipliers to autoregression rank scores and adaptive tests. In S. Ghosh, Ed., Asymptotics, Nonparametrics, and Time Series, M. Dekker, New York, 295-350. | MR | Zbl

[26] Hallin M. et Werker B.J.M. (2003), Semiparametric efficiency, distribution-freeness, and invariance, Bernoulli 9, 55-65. | MR | Zbl

[27] Hannan E. J. (1970), Multiple Time series, J. Wiley, New York. | MR | Zbl

[28] Hettmansperger T. P., Nyblom J. et Oja H. (1994), Affine invariant multivariate one-sample sign tests, J. Roy. Statist. Soc. Ser. B 56, 221-234. | MR | Zbl

[29] Hettmansperger T. P., Mottonen J. et Oja H. (1997), Affine invariant multivariate one-sample signed-rank tests, J. Amer. Statist. Assoc. 92, 1591-1600. | MR | Zbl

[30] Hodges J. L. et Lehmann E.L. (1956), The efficiency of some nonparametric competitors of the t-test, Ann. Math. Statist. 27, 324-335. | MR | Zbl

[31] L E Cam L. (1986), Asymptotic Methods in Statistical Decision Theory, Springer-Verlag, New York. | MR | Zbl

[32] Mottonen J. et Oja H. (1995), Multivariate spatial sign and rank methods, J. Nonparam. Statist. 5, 201-213. | MR | Zbl

[33] Mottonen J., Oja H. et Tienari J. (1997), On the efficiency of multivariate spatial sign and rank methods, Ann. Statist. 25, 542-552. | MR | Zbl

[34] Mottonen J., Hettmansperger T.P., Oja H. et Tienari J. (1998), On the efficiency of the multivariate affine invariant rank methods, J. Multivariate Anal. 66, 118-132. | MR | Zbl

[35] Oja H. (1999), Affine invariant multivariate sign and rank tests and corresponding estimates: a review, Scand. J. Statist. 26, 319-343. | MR | Zbl

[36] Oja H. et Paindaveine D. (2004), Optimal testing procedures based on hyperplanes, soumis.

[37] Peters D. et Randles R.H. (1990), A multivariate signed-rank test for the one-sample location problem, J. Amer. Statist. Assoc. 85, 552-557. | MR | Zbl

[38] Puri M. L. et Sen P.K. (1971), Nonparametric Methods in Multivariate Analysis, J. Wiley, New York. | MR | Zbl

[39] Randles R.H. (1989), A distribution-free multivariate sign test based on interdirections, J. Amer. Statist. Assoc. 84, 1045-1050. | MR | Zbl

[40] Randles R.H. (2000), A simpler, affine-invariant, multivariate, distribution-free sign test, J. Amer. Statist. Assoc. 95, 1263-1268. | MR | Zbl

[41] Randles R.H. et Um Y. (1998), Nonparametric tests for the multivariate multisample location problem, Statistica Sinica 8, 801-812. | MR | Zbl

[42] Tyler D. E. (1987), A distribution-free M-estimator of multivariate scatter, Ann. Statist. 15, 234-251. | MR | Zbl